Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 1 To 12.
 
Paper: 

BEHAVIOR OF SOLUTIONS TO A FUZZY NONLINEAR DIFFERENCE EQUATION

 
 
Author(s):  ZHANG Q.H., YANG L.H., LIAO D.X.
 
* 
 
Abstract: 

In this paper, we study the existence, asymptotic behavior of the positive solutions of a fuzzy nonlinear difference equation
xn+1 =Axn + x n-1/B +x n-1       n=0,1,…
where (xn) is a sequence of positive fuzzy number, A;B are positive fuzzy numbers and the initial conditions x-1, x0 are positive fuzzy numbers.

 
Keyword(s): FUZZY DIFFERENCE EQUATION, BOUNDEDNESS, PERSISTENCE, EQUILIBRIUM POINT, STABILITY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ZHANG, Q., & YANG, L., & LIAO, D. (2012). BEHAVIOR OF SOLUTIONS TO A FUZZY NONLINEAR DIFFERENCE EQUATION. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(2), 1-12. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273483



Vancouver: Copy

ZHANG Q.H., YANG L.H., LIAO D.X.. BEHAVIOR OF SOLUTIONS TO A FUZZY NONLINEAR DIFFERENCE EQUATION. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021July26];9(2):1-12. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273483



IEEE: Copy

ZHANG, Q., YANG, L., LIAO, D., 2012. BEHAVIOR OF SOLUTIONS TO A FUZZY NONLINEAR DIFFERENCE EQUATION. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(2), pp.1-12. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273483.



 
  pdf-File
Yearly Visit 53
 
 
Latest on Blog
Enter SID Blog